• S. HEUVEREmail author


In this paper we will show that the pull-back of any regular differential form defined on the smooth locus of a GIT quotient of dimension at most four to any resolution yields a regular differential form.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



  1. [BBS97]
    A. Bia lynicki-Birula, J. Świecicka, Three theorems on existence of good quotients, Math. Annalen 307 (1997), no. 1, 143–149.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [Bou87]
    J. F. Boutot, Singularités rationnelles et quotients par les groupes réductifs, Invent. Math. 88 (1987), no. 1, 65–68.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [CLS11]
    D. A. Cox, J. B. Little, H. K. Schenck, Toric Varieties, Graduate Studies in Mathematics, Vol. 124, American Mathematical Society, Providence, RI, 2011.Google Scholar
  4. [Dol03]
    I. Dolgachev, Lectures on Invariant Theory, London Mathematical Society Lecture Note Series, Vol. 296, Cambridge University Press, Cambridge, 2003.Google Scholar
  5. [Dre04]
    J. M. Drézet, Luna's slice theorem and applications, in: Algebraic Group Actions and Quotients, Hindawi Publ. Corp., Cairo, 2004, pp. 39–89.Google Scholar
  6. [EV92]
    H. Esnault and E. Viehweg, Lectures on vanishing theorems, Vol. 20, Birkhäuser Verlag, Basel, 1992.Google Scholar
  7. [FGI+05]
    B. Fantechi, L. Göttsche, Lothar, L. Illusie, S. L. Kleiman, N. Nitsure, A. Vistoli, Fundamental Algebraic Geometry. Grothendieck's FGA Explained, Mathematical Surveys and Monographs, Vol 123, American Mathematical Society, Providence, RI, 2005.Google Scholar
  8. [GK14]
    P. Graf, S. J. Kovács, Potentially Du Bois spaces, J. of Singularities 8 (2014), 117–134.MathSciNetzbMATHGoogle Scholar
  9. [GKK10]
    D. Greb, S. Kebekus, S. J. Kovács, Extension theorems for differential forms and Bogomolov–Sommese vanishing on log canonical varieties, Compositio Math. 146 (2010), no. 1, 193–219.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [GKKP11]
    D. Greb, S. Kebekus, S. J. Kovács, T. Peternell, Differential forms on log canonical spaces, Publ. Math. Inst. de Hautes Études Sci. (2011), no. 114, 87–169.MathSciNetzbMATHCrossRefGoogle Scholar
  11. [Gur91]
    R. V. Gurjar, On a conjecture of C. T. C. Wall, J. Math. Kyoto Univ.31 (1991), no. 4, 1121–1124.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [GW10]
    U. Görtz, T. Wedhorn, Algebraic Geometry I, Advanced Lectures in Mathematics, Vieweg, Wiesbaden, 2010.Google Scholar
  13. [Har77]
    R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, No. 52, Springer-Verlag, New York, 1977.Google Scholar
  14. [Har80]
    R. Hartshorne, Stable reflexive sheaves, Mathematische Annalen 254 (1980), no. 2, 121–176.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [Hau04]
    J. Hausen, Geometric invariant theory based on Weil divisors, Compositio Math. 140 (2004), no. 6, 1518–1536.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [Iit82]
    S. Iitaka, Algebraic Geometry, Graduate Texts in Mathematics, Vol. 76, Springer-Verlag, New York, 1982.Google Scholar
  17. [Keb13]
    S. Kebekus, Pull-back morphisms for reflexive differential forms, Advances in Math. 245 (2013), 78–112.MathSciNetzbMATHCrossRefGoogle Scholar
  18. [Kem77]
    G. R. Kempf, Some quotient varieties have rational singularities, Michigan Math. J 24 (1977), no. 3, 347–352.MathSciNetzbMATHCrossRefGoogle Scholar
  19. [Kir85]
    F. C. Kirwan, Partial desingularisations of quotients of nonsingular varieties and their Betti numbers, Annals of Math. 122 (1985), no. 1, 41–85.MathSciNetzbMATHCrossRefGoogle Scholar
  20. [KM98]
    J. Koll_ar, S. Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, Vol. 134, Cambridge University Press, Cambridge, 1998.Google Scholar
  21. [Kov99]
    S. Kov_acs, Rational, log canonical, Du Bois singularities: on the conjectures of Kollár and Steenbrink, Compositio Math. 118 (1999), no. 2, 123–133.MathSciNetzbMATHCrossRefGoogle Scholar
  22. [Kov00]
    S. Kov_acs, A characterization of rational singularities, Duke Math. J. 102 (2000), no. 2, 187–191.MathSciNetCrossRefGoogle Scholar
  23. [Kra84]
    H. Kraft, Geometrische Methoden in der Invariantentheorie, Friedr. Vieweg & Sohn, Braunschweig, 1984.Google Scholar
  24. [LR79]
    D. Luna, R. W. Richardson, A generalization of the Chevalley restriction theorem, Duke Math. J. 46 (1979), 487–496.MathSciNetzbMATHCrossRefGoogle Scholar
  25. [Lun73]
    D. Luna, Slices étales, Soc. Math. France 33 (1973), 81–105.zbMATHCrossRefGoogle Scholar
  26. [Mat60]
    Y. Matsushima, Espaces homogénes de Stein des groupes de Lie complexes, Nagoya Math. J. 16 (1960), 205–218.MathSciNetzbMATHCrossRefGoogle Scholar
  27. [MFK94]
    D. Mumford, J. Fogarty, F. C. Kirwan, Geometric Invariant Theory, 3rd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 34, Springer-Verlag, Berlin, 1994.Google Scholar
  28. [Nam01a]
    Y. Namikawa, Deformation theory of singular symplectic n-folds, Math. Annalen 319 (2001), no. 3, 597–623.MathSciNetzbMATHCrossRefGoogle Scholar
  29. [Nam01b]
    Y. Namikawa, Extension of 2-forms and symplectic varieties, J. für die Reine und Angew. Math. 539 (2001), no. 3, 123–147.zbMATHGoogle Scholar
  30. [Pin77]
    H. Pinkham, Normal surface singularities with C * action, Math. Annalen 227 (1977), no. 2, 1183–193.Google Scholar
  31. [Sai80]
    K. Saito, Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo. Sect. IA. Math. 27 (1980), no. 2, 265–291.MathSciNetzbMATHGoogle Scholar
  32. [Ses72]
    C. S. Seshadri, Quotient spaces modulo reductive algebraic groups, Annals of Math. 95 (1972), 511–556.MathSciNetzbMATHCrossRefGoogle Scholar
  33. [Sha77]
    I. R. Shafarevich, Basic Algebraic Geometry, Grundlehren der mathematischen Wissenschaften, Vol. 213, 1974, Springer-Verlag, Berlin, 1977.Google Scholar
  34. [Sha13]
    I. R. Shafarevich, Basic Algebraic Geometry. 2, Schemes and Complex Manifolds, Springer, Heidelberg, 2013.zbMATHCrossRefGoogle Scholar
  35. [SS85]
    D. van Straten, J. H. M. Steenbrink, Extendability of holomorphic differential forms near isolated hypersurface singularities, Abh. Math. Seminar Univ. Hamburg 55 (1985), 97–110.MathSciNetzbMATHCrossRefGoogle Scholar
  36. [Ste83]
    J. H. M. Steenbrink, Mixed Hodge structures associated with isolated singularities, in: Singularities, Part 2 (Arcata, Calif., 1981), Proc. Sympos. Pure Math., Vol. 40, Amer. Math. Soc., Providence, RI, 1983, pp. 513–536.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Fakultät für MathematikUniversität Duisburg-EssenEssenGermany

Personalised recommendations